Differential operators with non dense domain
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, p. 285-344
@article{ASNSP_1987_4_14_2_285_0,
     author = {Da Prato, Giuseppe and Sinestrari, E.},
     title = {Differential operators with non dense domain},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {2},
     year = {1987},
     pages = {285-344},
     zbl = {0652.34069},
     mrnumber = {939631},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_2_285_0}
}
Da Prato, G.; Sinestrari, E. Differential operators with non dense domain. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, pp. 285-344. http://www.numdam.org/item/ASNSP_1987_4_14_2_285_0/

[1] D. Baillon. Caractère borné de certains générateurs de semigroupes linéaires dans les espaces de Banach. C.R. Acad. Sc. Paris 290 (1980), 757-760. | Zbl 0436.47027

[2] G. Da Prato, P. Grisvard. Sommes d' opérateurs linéaires et équations différentielles opérationnelles. J. Math. Pures Appl. 54 (1975), 305-387. | MR 442749 | Zbl 0315.47009

[3] G. Da Prato. Some results on parabolic evolution equations with infinitely many variables. J. Differential Eq. 68, 2 (1987), 281-297. | MR 892028 | Zbl 0628.35044

[4] G. Di Blasio, M. Iannelli, E. Sinestrari. An abstract partial differential equation with a boundary condition of renewal type. Boll. U.M.I. An. Funz. 18 (1981), 259-274. | MR 631582 | Zbl 0474.45009

[5] G. Di Blasio. Linear parabolic evolution equations in LP-spaces. Annali Mat. 138 (1984), 55-104. | MR 779538 | Zbl 0568.35047

[6] A. Favini. Su una equazione astratta alle derivate parziali. Rend. Mat. 9 (1976), 665-700. | MR 433064 | Zbl 0342.35054

[7] T. Kato. Remarks on pseudo-resolvents and infinitesimal generators of semi-groups. Proc. Japan Ac. 35 (1959), 467-468. | MR 117570 | Zbl 0095.10502

[8] T. Kato. Perturbation theory for linear operators. Springer, Berlin 1966. | Zbl 0148.12601

[9] A. Luna Interpolation spaces between domains of elliptic operators and spaces of continuous functions with applications to nonlinear parabolic equations. Math. Nachr. 121 (1985), 295-318. | MR 809327 | Zbl 0568.47035

[10] A. Pazy. Semigroups of linear operators and applications to partial differential equations. Springer, Berlin 1983. | MR 710486 | Zbl 0516.47023

[11] E. Sinestrari. Contrnuous interpolation spaces and spatial regularity in nonlinear Volterra integrodifferential equations. J. Integral Equations 5 (1983), 287-308. | MR 714457 | Zbl 0519.45013

[12] E. Sinestrari. On the abstract Cauchy problem of parabolic type in spaces of continuous functions. J. Math. Anal. Appl. 107 (1985), 16-66. | MR 786012 | Zbl 0589.47042

[13] B. Stewart. Generation of analytic semigroups by strongly elliptic operators. Trans. Amer. Math. Soc. 199 (1974), 141-162. | MR 358067 | Zbl 0264.35043

[14] W. Von Wahl. Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen, Nachr. Akad. Wiss. Göttingen 11 (1972), 231-258. | MR 313636 | Zbl 0251.35052

[15] K. Yosida. Functional Analysis. Springer, Berlin 1968.